About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 372726, 11 pages
http://dx.doi.org/10.1155/2013/372726
Research Article

Hyperbolic Relaxation of a Fourth Order Evolution Equation

Departamento de Matemáticas, Pontificia Universidad Javeriana, Cra. 7 No. 43-82, Bogotá, Colombia

Received 26 November 2012; Revised 30 January 2013; Accepted 3 February 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Renato Colucci and Gerardo R. Chacón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Tomás Caraballo, and Renato Colucci, “Pullback attractor for a non-linear evolution equation in elasticity,” Nonlinear Analysis: Real World Applications, 2013. View at Publisher ยท View at Google Scholar